# SDR DALA2022122108284

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CORROSION ON UPPER SKIN CENTER TANK WING BOX STA 960 AND 940 LBL65. CORRECTIVE ACTION: SUMMARY OF NRC 00553. AREA WAS REPAIRED PER ER/A 603710-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 603710-14 REV 5. (2547416)
